MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD
Model Number 4473
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849); Dizziness (2194); Swelling/ Edema (4577)
Date of Event 12/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this pacemaker system triggered a lead safety switch (lss) on the right atrial (ra) lead due to a high out of range pacing impedance measurement.As a result, the right atrial automatic threshold (raat) test was suspended, and minute ventilation (mv) was disabled.Additionally, inappropriate atrial tachy response (atr) episodes were stored due to oversensed noise on the lead.It was found that this lead was fractured.The patient experienced worsening fatigue, lightheadedness, dyspnea, and lower extremity edema.Following the worsening symptoms, the patient's medications were increased.It was noted that this patient is pacemaker dependent and has a history of venous insufficiency.Subsequently, this lead was capped and replaced.No additional adverse patient effects were reported.

Brand Name
FINELINE II EZ STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25334409
Report Number2124215-2026-28942
Device Sequence Number18607041
Product Code DTB
UDI-Device Identifier00802526265020
UDI-Public(01)00802526265020(17)110303
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/03/2011
Device Model Number4473
Device Catalogue Number4473
Device Lot Number466124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/13/2026
Date Device Manufactured03/03/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale